MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA VAPOR 3000; ANESTHESIA UNIT VAPORIZERS

DRÄGERWERK AG & CO. KGAA VAPOR 3000; ANESTHESIA UNIT VAPORIZERS
Model Number M36500
Medical Device Problem Codes Gas Output Problem (1266); Inaccurate Delivery (2339)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No case-specific evaluation could be performed.Dräger became aware of the incident with the receipt of the ufr; approx.4 weeks after the event.The concerned vaporizer is owned by piramal critical care, the manufacturer of the anesthetic agent the device has to be used with.When dräger could start the investigation, the vaporizer was already repaired by a third-party service provider according to the corresponding order from the owner.Although the exact root cause could not determined, dräger finally concludes that the risk which must be attributed to an overdose of volatile anesthetics is under control.Patient gas monitoring is mandatory for anesthetic procedures ¿ the anesthesiologist has a constant overview of agent dosage and the gas exchange of the patient.It is under responsibility and control of the user to set patient-specific alarm thresholds to have an adequate response time if deviations occur.During the particular surgical procedure, the vaporizer was mounted to an anesthesia workstation of type dräger primus ie.The workstation was further used since the incident and thus, relevant data in the log file is already overwritten.It was confirmed by the user facility to dräger that the primus ie has posted alarms during the course of event, indicating higher readings of the agent in comparison to the settings.It is not known to dräger if user intervention was immediately initiated upon recognition of the alarms.
 
Event or Problem Description
By means of an ufr, dräger was notified about an adverse event occurred during use of an anesthetic gas vaporizer of type dräger vapor 3000.A significant overdose was reportedly observed during a surgical procedure; the patient became bradycardic and hypotensive, requiring the administration of atropine for stabilization.It was mentioned that no final health consequences were resulting from the event.

Brand Name
VAPOR 3000
Common Device Name
ANESTHESIA UNIT VAPORIZERS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24159522
Report Number9611500-2026-00022
Device Sequence Number9368801
Product Code CAD
UDI-Device Identifier04048675301363
UDI-Public(01)04048675301363(11)210302(93)M36500-25
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM36500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRIMUS IE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown